# SDR CA070220002

- Difficulty date: February 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 50,303 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW CALLED IN ON LANDING TO INFORM MAINTENANCE THAT THE RT CHIP LIGHT HAD ILLUMINATED.  MAINTENANCE FOUND ENGINE HAD METAL IN OIL.  ENGINE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  THIS ENGINE WILL REQUIRE FURTHER INVESTIGATION AS TO THE CAUSE OF THE MIO.  IT IS A LOW TIME POWER SECTION THAT IS ON IT`S SECOND MIO.  THE FIRST TIME WAS 183 HOURS AND 341 CYCLES (TC NR 20070220002)
